# SDR UPS01434740

- Difficulty date: January 4, 2001
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING LOWER T/E SUPPORT BEAM CLIP CRACKED AT FWD SIDE OF  LDG BEAM AT WS 500.  BRACKET REMOVED AND REPLACED IAW SRM 51-30-02.
